Characterizations of Interval-Valued Intuitionistic Fuzzy n-Fold Positive Implicative Deal of BCK-Algebras

Volume 3, Issue 1, Article 7 - 2017

Authors: R. Durga Prasad ;B. Satyanarayana ;G. Gebregziabiher

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

Using the concept of interval-valued intuitionistic fuzzy set, the notion of interval-valued intuitionistic fuzzy n-fold BCK-ideals and interval-valued intuitionistic fuzzy n-fold positive implicative ideas are introduced, in BCK-Algebras and investigate some of its related properties. Characterizations of these notions and extension property of interval-valued intuitionistic fuzzy n-fold positive implicative ideal are investigated.

How To Cite This Article

@article{Prasad_2017, doi = {10.31559/glm2016.3.1.7}, url = {https://doi.org/10.31559%2Fglm2016.3.1.7}, year = 2017, month = {aug}, publisher = {Refaad for Studies and Research}, volume = {3}, number = {1}, author = {R. Durga Prasad and and B. Satyanarayana and G. Gebregziabiher}, title = {Characterizations of Interval-Valued Intuitionistic Fuzzy n-Fold Positive Implicative Deal of {BCK}-Algebras}, journal = {General Letters in Mathematics} }
Prasad, R. D., Satyanarayana, B. , & Gebregziabiher, G. (2017). Characterizations of Interval-Valued Intuitionistic Fuzzy n-Fold Positive Implicative Deal of BCK-Algebras. General Letters in Mathematics, 3(1). doi:10.31559/glm2016.3.1.7
[1]R. D. Prasad, B. Satyanarayana, and G. Gebregziabiher, “Characterizations of Interval-Valued Intuitionistic Fuzzy n-Fold Positive Implicative Deal of BCK-Algebras,” General Letters in Mathematics, vol. 3, no. 1, Aug. 2017.
Prasad, R. Durga, B. Satyanarayana, and G. Gebregziabiher. “Characterizations of Interval-Valued Intuitionistic Fuzzy n-Fold Positive Implicative Deal of BCK-Algebras.” General Letters in Mathematics 3, no. 1 (August 1, 2017). doi:10.31559/glm2016.3.1.7.